# SDR IPXA2025091962906

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 31,056 hours, 20,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK MODERATE BURNT ODOR RIGHT PACK MODERATE ODOR NOT Â€ŒBURNTÂ€? SOME EYE IRRITATION AWARENESS BOTH CA AND F/O T/S AND FOUND LEFT PACK TO BE CAUSE OF SMELL, SUSPECT ACM TO BE BURNING BEARINGS. DMI CONTINUES, PLACED ACM AND SEALS ON ORDER. IAW FIM  21-20-02-00
